MathSciNet Relay Station
MathSciNet bibliographic data
MR2176392 65M06 (35L65 65M15 76M12)
Ohlberger, Mario; Vovelle, Julien Error estimate for the approximation of nonlinear conservation laws on bounded domains by the finite volume method. Math. Comp. 75 (2006), no. 253, 113–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement